# SDR CA100607001

- Difficulty date: May 25, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 57,199 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Pump
- Part number: 767223
- Condition: Leaking
- Location: Ram Air Turbine
- Component: Ram Air Turbine
- Component part number: 767223
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE MX, IT WAS NOTED THAT THERE WAS A HYD LEAK COMING FROM THE AREA OF THE RAT.  FURTHER INVESTIGATION SHOWED THAT THE RAT WAS LEAKING STATICALLY FROM THE SEALS BETWEEN THE HUB AND BLADE ASSY AND THE MAIN RAT LEG.
